# SDR MTNA202008210001

- Difficulty date: July 14, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 29,147 hours, 37,393 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Condition: Leaking
- Location: Prop Control
- Component: Controller, Hamstd
- Component part number: 78249051
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE RT TORQUE UNCOMMENCED TORQUE INDICATED 120%, ACCOMPANIED AIRPLANE ASSEMETRY.  MAINTENANCE FOUND PROPELLER CONTROL UNIT O-RING LEAKING AT REDUCTION GEAR BOX.  REPLACED O-RING OPERATIONALLY CHECKS GOOD.  PER PRATT & WHITNEY MM 05-50-00 OVERTORQUE WAS IN "AREA A", REQUIRING NO FURTHER MAINTENANCE ACTION.
